MAUDE Adverse Event Report: Encore Medical L.P. DJO SURGICAL; EXPRT Revision Hip, Standard Offset Proximal Body, 65mm

Encore Medical L.P. DJO SURGICAL; EXPRT Revision Hip, Standard Offset Proximal Body, 65mm
Catalog Number 495-00-065
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to these patient dislocated and was unstable.
 
Additional Manufacturer Narrative
The agent reported the patient was unstable and dislocating.Complaint has been evaluated and is similar to report number 1644408-2022-01034; 495-01-065, s803 - dislocation, s814 - stability, poor joint, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EXPRT Revision Hip, Standard Offset Proximal Body, 65mm
Manufacturer (Section D)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
+1(512)834-6313
MDR Report Key50289079
Report Number1644408-2026-01542
Device Sequence Number13442679
Product Code KWZ
UDI-Device Identifier00190446153818
UDI-Public00190446153818
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number495-00-065
Device Lot Number539U5188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363 Lot: 868B1642; 941-01-36E Lot: 597Z1490
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown